Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from nausea and fever. Abnormal bilirubin levels in the blood test. Initial stage of jaundice?

I am 24 yrs old.Previous 2 days i am suffering with the feelings of bomiting but nothing is coming out and also fall in fever but it has recovered just one medicine.Then today i visit nearest physician and after blood test the report is as follows.... BILIRUBIN TOTAL: 1.0 mg/dl BILIRUBIN DIRECT: 0.34 mg/dl.The doctor has suggested me that its an initial stage of Jaundice .Is it true?
Asked On : Tue, 7 Aug 2012
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi pal,

Welcome to healthcare magic!
Your liver function test does support the diagnosis of jaundice although you have not told the SGOT/SGPT Report-if they are also normal then probably you don't have hepatitis also. But if if the liver enzymes are raised then your doctor is right that is the initial phase of jaundice.
Your fever and jaundice(if it is there really) are symptoms of the disease and not the disease itself.
You may be having hepatotropic viral infection, malaria, cholangitis, enteric fever as a cause behind the syndrome.
You need a physical examination by your physician and get base line investigations like
Chest X Ray, Electrocardiogram, Complete Blood Counts, Renal Function Test,
Repeat Liver Function Test, Ultrasound Abdomen, Urine Compete Examination.
This work up is expected to detect the underlying problem so a definite treatment could be started.
I hope this advise would be helpful for you.
Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Answered: Tue, 7 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ganesh Dhakappa's  Response
Thanks for choosing HCM.
Your report points to early liver dysfunction which leads to Jaundice.
However there are other causes, like some medicines being taken, herbal products being consumed etc which can cause this.
Get in touch with your doctor & follow the advice. Avoid fatty foods[fried, oily foods]
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor